Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A countable nondiscrete topological field without nontrivial convergent sequences


Author: Alexander Shibakov
Journal: Proc. Amer. Math. Soc. 127 (1999), 3091-3094
MSC (1991): Primary 54H13; Secondary 54A20
DOI: https://doi.org/10.1090/S0002-9939-99-04854-6
Published electronically: April 28, 1999
MathSciNet review: 1600137
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of a space in the title is presented, answering a question asked by A. Arkhangel$'$skii and D. Shakhmatov.


References [Enhancements On Off] (What's this?)

  • [vD] E. van Douwen, The maximal totally bounded topology on $G$ and the biggest minimal $G$-space for Abelian groups $G$, Topology Appl. 34 (1990), 69-91.
  • [M] E. Michael, Bi-quotient maps and Cartesian products of quotient maps, Ann. Inst. Fourier (Grenoble) 18 (1968), 287-302. MR 39:6277
  • [MMO] J. Mack, S. Morris, E. Ordman, Free topological groups and the projective dimension of a locally compact abelian group, Proc. Amer. Math. Soc. 40 (1973), 303-308. MR 47:8755
  • [S1] D. B. Shakhmatov, Condensations of universal topological algebras preserving continuity of operations and decreasing weights, Moscow Univ. Math. Bull. 39 (1984), 42-45. MR 85h:22003
  • [S2] D. B. Shakhmatov, The structure of topological fields and cardinal invariants, Trans. Moscow Math. Society 50 (1987), 249-259. MR 89c:54076
  • [W] W. Wies{\l}aw, Topological fields, Marcel Dekker, Inc., New York, 1988. MR 89i:12007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H13, 54A20

Retrieve articles in all journals with MSC (1991): 54H13, 54A20


Additional Information

Alexander Shibakov
Affiliation: Department of Mathematics, Box 5054, Tennessee Technological University, Cookeville, Tennessee 38505
Email: ashibakov@tntech.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04854-6
Keywords: Topological field, convergent sequence
Received by editor(s): March 25, 1997
Received by editor(s) in revised form: December 12, 1997
Published electronically: April 28, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society